# SDR UIEA2023090500827

- Difficulty date: September 5, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747*
- Aircraft serial: 28367
- Aircraft time: 111,368 hours, 19,417 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rvdt
- Part number: 900040821
- Part serial: TLS27146
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS DRIVE CAUTION MESSAGE ON RETRACTION BETWEEN FLAPS 5 AND 1( REPLACED LH & RH OUTBOARD RVDT'S, ADP, ADP DRIVE, AND EDP IAW AMM 27-58-01. OPS CHK GOOD. )
